# SDR AALA20120113TUL21

- Difficulty date: January 13, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 35,795 hours, 14,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL DENT EXISTS ABOVE LEFT NUMBER 1 DOOR AT STATION 328.  REMOVED THE DENT AND INSTALLED REPAIR DOUBLER TO CROWN SKIN ABOVE LEFT NUMBER 1 DOOR PER SRM 53-00-01-2R.
